Angela - posted on 02/11/2016 ( 1 mom has responded )
I seriously need some advice. So, my son was diagnosed with ADHD and sensory issues when he was 6. He is now 8, and has been taking Adderall XR, now he is up to 15 mg. His 3rd grade teacher has been having a rough time with his behavior, and just this year have gone from 5 mg to 15. She said she noticed marked improvement in the last few months, but just this last week, she said he acts like he can't control his actions. She ended the letter with, "If this behavior continues, I will have to start writing him up. I don't want to, but at this point, I have no other choice". I feel that the school wants me to increase his medication so much, that he is just a zombie all day. I hate the medication as it is, hate that he has to be on it, because when he first started it, he was so moody, and he would cry, literally weep, at the drop of a hat, over nothing. I don't want to increase it more, but I feel the school is pushing me into it. I don't really think its that bad, he's not out of control, just hyper....but maybe im biased. Please, any advice would be greatly appreciated....I really don't know what else to do.